# SDR C2XA03BT005

- Difficulty date: January 6, 2003
- Submitted: January 9, 2003
- Operation: Air carrier
- Aircraft: N12528
- Make and model: Emb EMB-135LR
- Aircraft serial: 145504
- Aircraft time: 2,502 hours, 2,329 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Faulty
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CLE---CO2162, CREW REPORTED, " STRONG BURNING SMELL IN GALLEY WITH AND WITHOUT GALLEY POWER ON." INSPECTED AND REPLACED HOT JUG AS REQUIRED. (OPS.CHECKED NO BURNING SMELL NOTED, AIRCRAFT RETURNED TO SERVICE.)
